# SDR QXEA2021101800475

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,085 hours, 7,215 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Oven
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT USED AFT GALLEY OVEN.  DURING USE IT SMELT LIKE BURNT TOAST.  UPON INSPECTION NOTICED METAL TRAY NOT INSTALLED. REMOVED FROM SERVICE. CHECKED OVEN NO SMOKE WAS FOUND, THE BOTTOM WAS DIRTY.  OVEN WAS OPERATING PROPERLY. RETURNED TO SERVICE.
